# SDR UPS00831292

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 THE SHEAR TIE AT FS 640 BETWEEN LONGERON 26R AND 27R IS CRACKED.  CUT DAMAGED SHEAR TIE AND REPAIRED IAW SRM 53-2-0, FIG 2B.
